MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT; ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Model Number EG-580UT
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, fujifilm corporation was informed of an event involving eg-580ut.It was reported that there is an issue occurred with the elevator mechanism.In additional, the scope failed both atp and culturing.On (b)(6) 2023, fujifilm corporation was informed of an event involving the same eg-580ut.It was reported that the scope failed culturing multiple times.There is no patient involvement, serious injury, or death associated with the event.This report is being submitted due to potential of contamination.
 
Additional Manufacturer Narrative
When the subject scope was returned for the first time and inspected at the local service center, no signs of contamination were found on the around of the elevator mechanism.Fujifilm is currently conducting another investigation of the scope after receiving second notification from the facility.The supplemental mdr will be submitted if the additional information is available.
 
Additional Manufacturer Narrative
Fujifilm obtained additional information from the facility and our local service center.On (b)(6) 2023 and (b)(6) 2023, the facility performed culture testing of the subject endoscope and confirmed a positive result in a sample obtained from the elevator recess of the endoscope.The local service center inspected the endoscope sent from the facility, adjusted the elevator of the endoscope, and returned it to the facility.At this time, no signs of contamination were identified on the endoscope.On (b)(6) 2023, the facility reprocessed the repaired endoscope and used it on the patient.And then, the endoscope was reprocessed and culture tested and, as with the first and second culture tests, a sample obtained from the elevator recess was positive.No health damage occurred on the patient.The endoscope re-sent to the local service center from the facility.Fujifilm conducted a detailed investigation of the endoscope.The area around the elevator recess, which was noted to have a positive culture test, was investigated in detail, but no signs of contamination were found, and fujifilm could not determine a root cause of this event.No additional complaints or requests were received from the facility.
 
Additional Manufacturer Narrative
Updated the section a.Patient information.
 
Additional Manufacturer Narrative
The udi# listed in d4 was corrected.

Brand Name
FUJIFILM ULTRASONIC ENDOSCOPE EG-580UT
Common Device Name
ENDOSCOPIC ULTRASOUND SYSTEM, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key18271829
Report Number3001722928-2023-00064
Device Sequence Number4006639
Product Code ODG
UDI-Device Identifier04547410349061
UDI-Public(01)04547410349061
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K221952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-580UT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2023
Supplement Date Received by Manufacturer02/14/2024
03/15/2024
Not provided
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date03/13/2024
03/15/2024
10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age46 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityNon Hispanic
Patient RaceWhite